# SDR CA040120006

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 10,299 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752321
- Condition: Broken
- Location: Cockpit
- Part time: 14,463 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE OFF, CLIMBING THROUGH 10000 FT, THE CAPTS SLIDING WINDOW SHATERED.  CREW ELECTED TO RETURN TO CDG AND LANDED APPROX 35000 KG OVER MLW. CAPTS SIDE WINDOW CHANGED IAW 56-12-11. PARTS: SLIDE WINDOW MPN NR NP175232-1 INSTALLED.  OUTER STRUCTURAL PANE WAS SHATERED ON CAPTS SLIDING WINDOW  (NO) DAMAGED REPORTED ON STRUCTURE.
